MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY+; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY+; Implantable Lead
Model Number 7842
Medical Device Problem Codes Nonstandard Device (1420); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this brady lead was not implanted successfully due to tissue stuck in helix and a new brady lead of the same model was placed.This lead will be returned by the hospital.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this lead was thoroughly inspected and analyzed.Visual inspection revealed that the helix was broken at the point where it exits the tip of the lead.The distal portion of the helix tip was not returned.The helix mechanism was not tested due to the break and dried blood/body fluid and tissue in the helix housing.An x-ray was obtained and revealed that the helix was in a slightly retracted position and had straightened out at the distal end were the break occurred.High magnification microscopic analysis of the broken helix surface showed characteristics consistent with torsional overload.Testing was completed to assess lead electrical performance and inner insulation integrity.Measurements throughout these tests were within normal limits.Based upon the clinical observations and the laboratory findings, we believe that torsional overstress during attempts to reposition the lead caused the helix to break.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.

Brand Name
INGEVITY+
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50927811
Report Number2124215-2026-51608
Device Sequence Number10725793
Product Code NVN
UDI-Device Identifier00802526604522
UDI-Public(01)00802526604522(17)271016
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7842
Device Catalogue Number7842
Device Lot Number1539313
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale